MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 01/31/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There are no reports of any falls or trauma to the incision site that may have contributed to the symptoms noted.First signs of infection were not noticed until approximately 2 months after the initial implant procedure, possibly suggesting bacterial exposure from the environment.There are no documented reports of any procedural deviations or nonconformances relating to the manufacture or sterilization of the nalu devices used.
 
Event or Problem Description
On (b)(6) 2025 the patient was implanted with a nalu peripheral nerve stimulator system to treat knee pain.On 01/20/2026 the patient notified a nalu representative that a bubble had formed at the incision site and after the patient expressed liquid from the site, the implanted lead was then exposed and protruding through the skin.Patient was advised to seek medical treatment.Implanting physician advised the patient to go to the local acute facility for explant.On (b)(6) 2026 a full system explant took place.Lab cultures returned positive for serratia bacteria.The patient was discharged home with a pic line for administration of antibiotics.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key24474840
Report Number3015425075-2026-00017
Device Sequence Number10230571
Product Code GZF
UDI-Device Identifier00812537037363
UDI-Public(01)00812537037363(11)250825(17)280825
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71020
Device Catalogue Number71020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown